# SDR 2007UALA04382

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 32,288 hours, 9,221 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP - SLAT ELEC EICAS MSG DISPLAYED.  REPLACED FLAP POSITION TRANSMITTER.  SECURED CONNECTOR ON FLAP POSITION TRANSMITTER 1L ON LEFT WING. OPERATED FLAPS, NO MESSAGES, BITE TEST OF FSEU SHOWED NO FAULTS.
